# SDR AALA20050685

- Difficulty date: September 28, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT HAND PYLON STRUT SKIN ON INBOARD AND OUTBOARD SIDE HAD GOUGE CAUSED BY THRUST REVERSER SEAL RETAINER BETWEEN STATION 244 TO 250 AND WATER LINE 195.  DAMAGED AREA WAS 5 INCH BY 7 INCH AND 0.053 INCH DEEP.  BLENDED DAMAGE AND PERFORMED HIGH FREQUENCY EDDY CURRENT OF REWORKED AREA.  VERIFIED USING NDT METHODS.  ENSURE THICKNESS WITHIN LIMITS.  REMOVED SOURCE OF WEAR FROM THRUST REVERSER BY PERFORMING A RIG AND SHIM OF THE THRUST REVERSER.
